Exadon

For that quick relief from aches and pains, Exadon is the ideal solution. Exadon is a combination of Paracetamol and Caffeine in the right dose that makes the analgesic effect 1.4 times stronger than Paracetamol alone. With the addition of caffeine, the analgesic effect of Paracetamol is enhanced. Get fast relief today, take one caplet of Exadon and feel its quick action formula giving you relief from:


  • Headaches
  • Joint and muscle pains
  • Menstrual pain
  • Toothaches
  • Feverish conditions

Exadon should not be ingested under the following conditions:


  • Drinking coffee or tea
  • Patients with hypersensitivity to one of the components/li>
  • Patients with renal dysfunction

Active ingredients include: Paracetamol 500mg and caffeine 30mg



ForPain


Orange Group Nigeria | Registered office at 66/68 Town Planning way, illupeju, Lagos, Nigeria | Contact Number -+234-0-7098147939